RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2020, Volume 65, Issue 3, Pages 521–537 (Mi tvp5299)  

Limit theorems for record indicators in threshold $F^\alpha$-schemes

P. He, K. A. Borovkov

School of Mathematics and Statistics, The University of Melbourne, Parkville, Australia

DOI: https://doi.org/10.4213/tvp5299

Full text: PDF file (440 kB)
First page: PDF file
References: PDF file   HTML file

Received: 11.03.2019
Revised: 30.06.2019
Accepted:11.07.2019

Citation: P. He, K. A. Borovkov, “Limit theorems for record indicators in threshold $F^\alpha$-schemes”, Teor. Veroyatnost. i Primenen., 65:3 (2020), 521–537

Citation in format AMSBIB
\Bibitem{HeBor20}
\by P.~He, K.~A.~Borovkov
\paper Limit theorems for record indicators in threshold $F^\alpha$-schemes
\jour Teor. Veroyatnost. i Primenen.
\yr 2020
\vol 65
\issue 3
\pages 521--537
\mathnet{http://mi.mathnet.ru/tvp5299}
\crossref{https://doi.org/10.4213/tvp5299}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5299
  • https://doi.org/10.4213/tvp5299
  • http://mi.mathnet.ru/eng/tvp/v65/i3/p521

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:57
    References:12
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021